# SDR AALA20160313008

- Difficulty date: March 13, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1301U12
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER BROKEN WHERE IT ATTACHES TO THE INBD VERTICAL CHORD ON AFT WALL OF LT ECS.  INSTALLED NEW HORIZONTAL STIFFENER ON AFT WALL OF LT ECS BAY IAW AARD 51-10-05 & DWG 111A1000.  ACFT IN BASE MAINTENANCE.
